Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 154, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2014, 12:24 AM CDT for Harper County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2014, 12:24 AM CDT (05:24 UTC)
- Expired
- Jun 12, 2014, 12:56 AM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 41 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 9:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1716 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 2429 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
116
WUUS53 KICT 120524
SVRICT
KSC077-120615-
/O.NEW.KICT.SV.W.0154.140612T0524Z-140612T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1224 AM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 115 AM CDT
* AT 1221 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF HARPER TO AMORITA...AND MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...WALDRON...BLUFF CITY...DANVILLE AND FREEPORT.
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR HARPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780
3699 9819 3699 9834
TIME...MOT...LOC 0524Z 324DEG 22KT 3735 9796 3698 9826
HAIL...<.75IN
WIND...60MPH
$$
PEARCE2 follow-up statements
318
WWUS53 KICT 120541
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT THU JUN 12 2014
KSC077-120615-
/O.CON.KICT.SV.W.0154.000000T0000Z-140612T0615Z/
HARPER KS-
1241 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARPER COUNTY
UNTIL 115 AM CDT...
AT 1236 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NORWICH TO MANCHESTER...AND MOVING
SOUTHEAST AT 45 MPH.
HAZARD...50 TO 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLUFF CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780
3699 9819 3699 9834
TIME...MOT...LOC 0541Z 295DEG 40KT 3735 9775 3699 9803
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER101
WWUS53 KICT 120556 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT THU JUN 12 2014
KSC077-120607-
/O.CAN.KICT.SV.W.0154.000000T0000Z-140612T0615Z/
HARPER KS-
1256 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR HARPER COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780
3699 9819 3699 9834
TIME...MOT...LOC 0557Z 295DEG 40KT 3727 9755 3691 9783
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:52 PM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 11, 6:52 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 652 PM CDT WED JUN 11 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 305 PM CDT WED JUN 11 2014 INSTABILITY CONTINUES TO INCREASE ACROSS MOST OF THE WRN SECTIONS OF KS AT THIS TIME....WITH A COLD FRONT PUSHING INTO NW KS. THINK NW KS WILL BE THE INITIATION POINT FOR SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON...AS THIS FRONTAL BOUNDARY RUNS INTO THIS UNSTABLE AIRMASS. THINK SOME SUPERCELLS WILL DEVELOP OVER THIS AREA INITIALLY...KEEPING THE ICT FORECAST AREA DRY AT LEAST THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. THE HIGH PLAINS SUPERCELL STORMS ARE EXPECTED TO PROPAGATE EAST INTO CENTRAL KS LATE THIS EVENING BUT THEN CONGEAL AND DIVE SOUTHEAST AS A FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS) DURING THE OVERNIGHT HOURS. THIS MCS WILL ACTUALLY BECOME MORE INTENSE RIGHT AROUND MIDNIGHT...AS THE LOW LEVEL JET INCREASES MOISTURE TRANSPORT INTO CENTRAL KS MAINLY BETWEEN HIGHWAY 50 AND 56. CENTRAL KS STILL LOOKS LIKE THE AREA THAT WILL SEE THE HEAVIEST RAINFALL OVERNIGHT...WITH ANOTHER ONE TO THREE INCHES OF RAINFALL POSSIBLE...AS THE STRATIFORM RAIN AREA STAYS OVER THIS AREA THE LONGEST. STEERING VECTORS SUGGEST THE LEADING EDGE OF THE MCS WILL DIVE SOUTHEAST ALONG THE EDGE OF THE MOST UNSTABLE CAPE...WHICH WILL BE LOCATED ACROSS SOUTH CENTRAL KS FROM KGBD TO KICT TO KPNC. THIS LEADING EDGE OF THE STORMS WILL PROBABLY REACH THE ICT METRO AREA BETWEEN MIDNIGHT AND 2AM. THIS LEADING EDGE COULD LEAD TO A SWATH OF 60-65 MPH DAMAGING WINDS AS IT DIVES SOUTHEAST INTO NRN OK. NOT EXPECTING A HIGH END DERECHO...AS 0-10 KM BULK SHEAR REMAINS MARGINAL FOR A HIGH END EVENT. THU-FRI: BACK END OF THE MCS MAY STILL BE ONGOING ACROSS PORTIONS OF THE FLINT HILLS AND SE KS FOR THE MORNING HOURS ON THU. NOT EXPECTING THE RAINS TO BE AS HEAVY IN THIS AREA...AS LOW LEVEL MOISTURE TRANSPORT WANES AND VEERS SE INTO OK. AFTER THE MCS CLOUD SHIED CLEARS THE AREA...EXPECT CLEARING SKIES AND A PLEASANT DAY FOR THE REST OF THE AREA AS WEAK RIDGING MOVES INTO THE AREA FOR THU AFTERNOON THROUGH FRI. FRI-FRI NIGHT: AFTER A PLEASANT DAY ON FRI...LOW-MID LEVEL MOISTURE WILL BEGIN TO RETURN TO WRN KS FOR FRI NIGHT INTO SAT MORNING. THIS MID LEVEL WARM ADVECTION WILL BE MAINLY OVER CENTRAL KS...MAINLY LEADING TO SOME MID LEVEL CLOUDS...AS LOWER LAYERS WILL INITIALLY BE DRY. SAT-SAT NIGHT: SOME UNCERTAINTY ON HOW SAT WILL EVOLVE AS MID LEVEL FLOW SHIFTS AROUND TO MORE OF A SW FLOW...WITH ANOTHER SURFACE LOW DEVELOPING OVER THE OK PANHANDLE...WITH A DRY LINE EXPECTED TO FORM ACROSS WRN KS. A WARM ELEVATED MIXED LAYER WILL CAP ANY KIND OF CONVECTION THROUGH THE AFTERNOON HOURS. ANY CONVECTION THAT CAN DEVELOP FOR SAT AFTERNOON WILL REMAIN WELL WEST OF I-135 AND PROBABLY OVER WRN KS CLOSER TO THE DRYLINE. LOW LEVEL MOISTURE TRANSPORT AND WARM ADVECTION LOOKS TO REALLY INCREASE ACROSS MOST OF THE WRN HALF OF THE FORECAST AREA FOR SAT NIGHT. MOST OF THIS DEEP RICH MOISTURE WILL BE FOCUSED FURTHER NORTH OF THE AREA INTO NORTHEAST NE...BUT AS THE LOW LEVEL JET INCREASES...THINK SOME STORMS WILL DEVELOP OVER AREAS WEST OF THE KS TURNPIKE FOR SAT NIGHT. SO WILL KEEP A SOLID CHANCE POP GOING FOR NOW. BULK SHEAR/DIRECTIONAL SHEAR AND INSTABILITY SAT AFTERNOON AND SAT NIGHT BOTH SUGGESTS A SEVERE WEATHER CHANCE. KETCHAM .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 305 PM CDT WED JUN 11 2014 A FRONTAL BOUNDARY LOOKS PUSH TO AROUND THE KS TURNPIKE FOR SUNDAY...WITH A VERY UNSTABLE AIRMASS EXPECTED ALONG OR JUST SOUTH OF THE BOUNDARY FOR SUN AFTERNOON. CAPPING WARM AIR ALOFT WILL AGAIN LIMIT CONVECTIVE CHANCES UNTIL THE LATE AFTERNOON HOURS...BUT CONVERGENCE ALONG THE FRONT WILL BE ENOUGH FOR A FEW BIG STORMS TO FORM ALONG OR EAST OF THE KS TURNPIKE FOR SUN EVENING. THE VERY UNSTABLE AIRMASS COULD CERTAINLY LEAD TO A SEVERE STORM CHANCE FOR THE FLINT HILLS FOR SUN EVENING. SOME UNCERTAINTY ON HOW THE BEGINNING OF NEXT WEEK WILL EVOLVE AS WELL...AS MID LEVEL HEIGHTS SLOWLY BEGIN TO INCREASE...WHICH WILL LEAD TO A WARMING TREND FOR THE FORECAST AREA INTO NEXT WEEK. MOISTURE TRANSPORT AND MID LEVEL BAROCLINIC ZONE LOOKS TO WAGGLE ACROSS THE FORECAST AREA FOR MON AND TUE...WHICH COULD LEAD TO MORE NIGHTTIME SCATTERED SHOWER AND THUNDERSTORM CHANCES. BUT THE MEDIUM RANGE MODELS SUGGEST THAT THE MID LEVEL BAROCLINIC WILL GRADUALLY SHIFT A LITTLE FURTHER NORTH TOWARDS THE MIDDLE THE WEEK...BRINGING LESSOR CHANCES OF STORMS FOR THE FORECAST AREA AND WARMER TEMPS. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 652 PM CDT WED JUN 11 2014 A COMPLEX OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS DEVELOPING OVER WESTERN KANSAS IS EXPECTED TO TRACK EAST-SOUTHEAST ACROSS CENTRAL AND SOUTHEAST KANSAS TONIGHT INTO THURSDAY MORNING. THE STRONGEST STORMS SHOULD IMPACT AREAS ALONG/WEST OF THE TURNPIKE THROUGH EARLY TONIGHT...WITH STORMS EXPECTED TO WEAKEN AS THEY MOVE ACROSS SOUTHEAST KANSAS THURSDAY MORNING. WINDOW FOR BEST TIMING OF TSRA CHANCES ARE INDICATED BY THE TEMPO GROUP IN THE TERMINALS. GUSTY NORTH WINDS WILL DEVELOP BEHIND THE CONVECTION AND COLD FRONT PASSAGE. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 76 57 81 / 90 50 0 0 HUTCHINSON 64 75 57 81 / 80 30 0 0 NEWTON 63 74 56 79 / 80 40 0 0 ELDORADO 63 75 56 79 / 80 60 0 0 WINFIELD-KWLD 64 77 57 81 / 90 80 0 0 RUSSELL 60 76 56 81 / 80 0 0 0 GREAT BEND 61 75 57 81 / 80 10 0 0 SALINA 63 77 56 80 / 80 10 0 0 MCPHERSON 63 75 56 80 / 80 30 0 0 COFFEYVILLE 63 77 57 80 / 80 90 10 0 CHANUTE 63 76 56 79 / 70 80 10 0 IOLA 63 76 56 79 / 70 70 10 0 PARSONS-KPPF 63 77 57 80 / 80 80 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033-047>053- 067>069-083. &&
Hazardous weather outlook, Jun 11, 9:09 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 909 PM CDT WED JUN 11 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-130215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 909 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT LOW-LAND FLOODING WILL CONTINUE IN PARTS OF CENTRAL KANSAS NEAR CREEKS AND STREAMS. A COMPLEX OF THUNDERSTORMS WILL SPREAD EAST-SOUTHEAST ACROSS CENTRAL AND SOUTH CENTRAL KANSAS EARLY TONIGHT AND EVENTUALLY INTO SOUTHEAST KANSAS VERY LATE TONIGHT. THE PRIMARY THREATS ARE DAMAGING WINDS TO 65 MPH AND VERY HEAVY RAINS THAT WOULD LIKELY CAUSE FURTHER FLOODING...ESPECIALLY ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS. NICKEL TO QUARTER SIZE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE OVER SOUTHEAST KANSAS EARLY ON THURSDAY. WHILE A FEW THUNDERSTORMS MAY BE STRONG WITH WIND GUSTS TO 50 MPH...VERY HEAVY RAINS ARE LIKELY AND MAY CAUSE LOCALIZED FLOODING. PATCHY FOG IS POSSIBLE OVER SOUTHEAST KANSAS EARLY FRIDAY MORNING WHEN VISIBILITIES AROUND ONE HALF MILE WOULD BE POSSIBLE. SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH MONDAY NIGHT. THE HAIL MAY BE QUITE LARGE ALONG WITH WINDS AROUND 70 MPH AND VERY HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT FOR LOCATIONS MAINLY WEST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KETCHAM
In the hours before
Local storm report, Jun 11, 11:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1140 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST ELLSWORTH AIRPORT 38.75N 98.23W
06/11/2014 M67.00 MPH ELLSWORTH KS AWOS
&&
KEDSpecial weather statement, Jun 11, 11:51 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1151 PM CDT WED JUN 11 2014 KSZ049-120530- SALINE- 1151 PM CDT WED JUN 11 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SALINE COUNTY IN CENTRAL KANSAS... * UNTIL 1230 AM CDT * AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF BROOKVILLE...OR 13 MILES EAST OF ELLSWORTH...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... SALINA...BROOKVILLE...SMOLAN...ASSARIA...GLENDALE...SALINA AIRPORT AND BRIDGEPORT. WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3861 9752 3861 9793 3896 9793 3896 9753 TIME...MOT...LOC 0452Z 268DEG 25KT 3876 9797 PEARCE
Local storm report, Jun 11, 11:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1156 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM TSTM WND GST 3 W RAYMOND 38.28N 98.47W
06/11/2014 E70 MPH RICE KS TRAINED SPOTTER
&&
KEDLocal storm report, Jun 12, 12:09 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST BROOKVILLE 38.77N 97.86W
06/12/2014 E60 MPH SALINE KS TRAINED SPOTTER
DOWNED 6 INCH DIAMETER TREE LIMBS.
&&
KEDLocal storm report, Jun 12, 12:16 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND GST 5 WSW SALINA 38.79N 97.70W
06/12/2014 E65 MPH SALINE KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 12, 12:21 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
06/12/2014 E60 MPH SALINE KS LAW ENFORCEMENT
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:47 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 58 min |
| Jun 11, 9:51 PM CDT | Special Weather Statement | ICT | Russell | 54 min |
| Jun 11, 10:27 PM CDT | River Flood Warning | ICT | Saline | 33 hr |
| Jun 11, 10:34 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 56 min |
| Jun 11, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 50 min |
| Jun 11, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 43 min |
| Jun 11, 11:01 PM CDT | Special Weather Statement | ICT | Kingman | 29 min |
| Jun 11, 11:29 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 46 min |
| Jun 11, 11:37 PM CDT | Special Weather Statement | ICT | Ellsworth | 23 min |
| Jun 11, 11:51 PM CDT | Special Weather Statement | ICT | Saline | 39 min |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 34 min |
| Jun 12, 12:00 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 45 min |
| Jun 12, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 29 min |
| Jun 12, 12:33 AM CDT | Areal Flood Warning | ICT | Saline | 12 hr |
| Jun 12, 12:41 AM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | ICT | Sumner | 45 min |
| Jun 12, 1:46 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Jun 12, 6:50 PM CDT | Areal Flood Warning | ICT | Rice | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.